RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1997, Volume 111, Number 2, Pages 182–217 (Mi tmf1001)  

This article is cited in 2 scientific papers (total in 2 papers)

$R$-matrix quantization of the elliptic Ruijsenaars–Schneider model

G. E. Arutyunov, S. A. Frolov, L. O. Chekhov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: It is shown that the classical $L$-operator algebra of the elliptic Ruijsenaars–Schneider model can be realized as a subalgebra of the algebra of functions on the cotangent bundle over the centrally extended current group in two dimensions. It is governed by two dynamical $r$ and $\bar r$-matrices satisfying a closed system of equations. The corresponding quantum $R$ and $\overline R$-matrices are found as solutions to quantum analogs of these equations. We present the quantum $L$-operator algebra and show that the system of equations for $R$ and $\overline R$ arises as the compatibility condition for this algebra. It turns out that the $R$-matrix is twist-equivalent to the Felder elliptic $R^F$-matrix with $\overline R$ playing the role of the twist. The simplest representation of the quantum $L$-operator algebra corresponding to the elliptic Ruijsenaars–Schneider model is obtained. The connection of the quantum $L$- operator algebra to the fundamental relation $RLL=LLR$ with Belavin's elliptic $R$-matrix is established. Asa byproduct of our construction, we find a new $N$-parameter elliptic solution to the classical Yang–Baxter equation.

DOI: https://doi.org/10.4213/tmf1001

Full text: PDF file (410 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1997, 111:2, 536–562

Bibliographic databases:

Document Type: Article
Received: 30.12.1996

Citation: G. E. Arutyunov, S. A. Frolov, L. O. Chekhov, “$R$-matrix quantization of the elliptic Ruijsenaars–Schneider model”, TMF, 111:2 (1997), 182–217; Theoret. and Math. Phys., 111:2 (1997), 536–562

Citation in format AMSBIB
\Bibitem{AruFroChe97}
\by G.~E.~Arutyunov, S.~A.~Frolov, L.~O.~Chekhov
\paper $R$-matrix quantization of the elliptic Ruijsenaars--Schneider model
\jour TMF
\yr 1997
\vol 111
\issue 2
\pages 182--217
\mathnet{http://mi.mathnet.ru/tmf1001}
\crossref{https://doi.org/10.4213/tmf1001}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1478891}
\zmath{https://zbmath.org/?q=an:0978.81509}
\elib{http://elibrary.ru/item.asp?id=13266180}
\transl
\jour Theoret. and Math. Phys.
\yr 1997
\vol 111
\issue 2
\pages 536--562
\crossref{https://doi.org/10.1007/BF02634266}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997YA85100003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1001
  • https://doi.org/10.4213/tmf1001
  • http://mi.mathnet.ru/eng/tmf/v111/i2/p182

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Calogero, F, “Solution of certain integrable dynamical systems of Ruijsenaars-Schneider type with completely periodic trajectories”, Annales Henri Poincare, 1:1 (2000), 173  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    2. Lamers J., “Integral Formula For Elliptic Sos Models With Domain Walls and a Reflecting End”, Nucl. Phys. B, 901 (2015), 556–583  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:219
    Full text:73
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019